Мобильная версия

Доступно журналов:

3 288

Доступно статей:

3 891 637


Скрыть метаданые

Автор Leipnik, R. B.
Дата выпуска 1985
dc.description AbstractA canonical form of the self-adjoint Matrix Riccati Differential Equation with constant coefficients is obtained in terms of extremal solutions of the self-adjoint Matrix Riccati Algebraic (steady-state) Equations. This form is exploited in order to obtain a convenient explicit solution of the transient problem. Estimates of the convergence rate to the steady state are derived.
Формат application.pdf
Издатель Cambridge University Press
Копирайт Copyright © Australian Mathematical Society 1985
Название A canonical form and solution for the matrix Riccati differential equation
Тип research-article
DOI 10.1017/S0334270000004550
Electronic ISSN 1446-8735
Print ISSN 0334-2700
Журнал The Journal of the Australian Mathematical Society. Series B. Applied Mathematics
Том 26
Первая страница 355
Последняя страница 361
Аффилиация Leipnik R. B.; The Australian National University
Выпуск 3

Скрыть метаданые